# SDR AALA202208116422

- Difficulty date: August 9, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 55,878 hours, 35,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AIRCRAFT POWER DROPPED OFF EMERGENCY LIGHTS FAIL TEST. REPLACED 4 EMERGENCY POWER SUPPLY UNIT BATTERIES AT POSITIONS 10WL (AALA202208112862), 11WL (AALA202208110739), 12WL (AALA202208115289) AND 13WL(AALA202208116422) PER AMM 33-51-38. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
